VOL. 45 · NO. 2 | 2015
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 45 (2), (2015)
No abstract available
Articles
Domenico Aiello, S. Loepp, Philip Vu
Rocky Mountain J. Math. 45 (2), 371-388, (2015) DOI: 10.1216/RMJ-2015-45-2-371
KEYWORDS: 13J10
Mohamed Ayad, Kacem Belghaba, Omar Kihel
Rocky Mountain J. Math. 45 (2), 389-399, (2015) DOI: 10.1216/RMJ-2015-45-2-389
KEYWORDS: finite fields, permutation polynomials, Hermite-Dickson's theorem, 11T06, 12E20
Agnieszka Bartłomiejczyk, Henryk Leszczyński, Piotr Zwierkowski
Rocky Mountain J. Math. 45 (2), 401-426, (2015) DOI: 10.1216/RMJ-2015-45-2-401
KEYWORDS: existence, uniqueness, characteristics, Renewal, 35L45, 35L50, 35D05, 92D25
De-Han Chen, Rong-Nian Wang
Rocky Mountain J. Math. 45 (2), 427-456, (2015) DOI: 10.1216/RMJ-2015-45-2-427
KEYWORDS: nonlocal Cauchy problem, asymptotical anti-periodicity, semi-Lipschitz continuity, mild solution, 34K60, 35K90, 34K13
Jifeng Chu, Shengjun Li, Hailong Zhu
Rocky Mountain J. Math. 45 (2), 457-474, (2015) DOI: 10.1216/RMJ-2015-45-2-457
KEYWORDS: Nontrivial periodic solutions, singular, damped, dynamical systems, Leray- Schauder alternative principle, 34C25, 34D20
Xun-Huan Deng, Qi-Ru Wang
Rocky Mountain J. Math. 45 (2), 475-507, (2015) DOI: 10.1216/RMJ-2015-45-2-475
KEYWORDS: neutral dynamic equations, Time scales, $\nabla$ and $\delta$ derivatives, nonoscillatory solutions, Kranoselskii's fixed point theorem, 34N05, 34K40, 39A13
Noriko Hirata-Kohno, Florian Luca
Rocky Mountain J. Math. 45 (2), 509-538, (2015) DOI: 10.1216/RMJ-2015-45-2-509
KEYWORDS: 11B39, 11D61, 11J86, 11K60
Michael P. Hitchman
Rocky Mountain J. Math. 45 (2), 539-564, (2015) DOI: 10.1216/RMJ-2015-45-2-539
KEYWORDS: 57M20, 52C20
Stephen P. Humphries, Emma L. Rode
Rocky Mountain J. Math. 45 (2), 565-581, (2015) DOI: 10.1216/RMJ-2015-45-2-565
KEYWORDS: Finite group, conjugacy class, quaternion group, $k$-S-ring, S-ring, 20C05, 16S34
Javier Martínez-Martínez, Vicente Muñoz
Rocky Mountain J. Math. 45 (2), 583-600, (2015) DOI: 10.1216/RMJ-2015-45-2-583
KEYWORDS: torus knot, character variety, representations, 14D20, 57M25, 57M27
A. Melman
Rocky Mountain J. Math. 45 (2), 603-623, (2015) DOI: 10.1216/RMJ-2015-45-2-603
KEYWORDS: Pellet, Cauchy, Gershgorin, zero, root, polynomial, ‎lemniscate‎, 12D10, 15A18‎, 30C15
Dustin Moody, Christopher Rasmussen
Rocky Mountain J. Math. 45 (2), 623-635, (2015) DOI: 10.1216/RMJ-2015-45-2-623
KEYWORDS: 145H2, 11T24, 14K02
Christopher Park Mooney
Rocky Mountain J. Math. 45 (2), 637-660, (2015) DOI: 10.1216/RMJ-2015-45-2-637
KEYWORDS: factorization, zero-divisors, commutative rings, 13A05, 13E99, 13F15
Truong Cong Quynh, M. Tamer Koşan
Rocky Mountain J. Math. 45 (2), 661-674, (2015) DOI: 10.1216/RMJ-2015-45-2-661
KEYWORDS: Regular morphism, lying over and under, singular and co-singular bi-submodule, 16D40, 16E50, 16N20
Xiang-chun Xiao, Yu-can Zhu, Zhi-biao Shu, Ming-ling Ding
Rocky Mountain J. Math. 45 (2), 675-693, (2015) DOI: 10.1216/RMJ-2015-45-2-675
KEYWORDS: $K$-g-frame, synthesis operator, perturbation, excess, 42C15
Rashid Zaare-Nahandi
Rocky Mountain J. Math. 45 (2), 695-702, (2015) DOI: 10.1216/RMJ-2015-45-2-695
KEYWORDS: Well-covered graph, pure simplicial complex, clique cover, perfect graph, 05C25, 05E40, 05E45, 13F55
Back to Top